# SDR YENA202006030362

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 1270
- Aircraft time: 78,222 hours, 28,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3726
- Condition: Faulted
- Location: Cabin
- Part time: 71,108 hours, 25,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 284, MCO-JFK. EPSU EXTERNAL LOAD FAULT/INTERNAL LOAD FAULT DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM. PERFORMED TROUBLE SHOOTING IAW TSM 33-51-00-810-807-A FOR ESPU 13WL STOPPED AT STEP 7B. REQUIRES FURTHER TROUBLE SHOOTING. REF LOG PAGE 2851620 ITEM 1.
